Ask an expert
Question

16 Feb 2004

Burning sensation in stomach
Dear Cyber Doc

I had a urinary infection last week and took antibiotics for 3 days. Thereafter I experienced a constant burning sensation in my stomach for about 4 days. I went to the chemist and they prescribed Ultak 500 which seems to work quite well, should I just continue on this path or do I need to see a GP?
Answer 771 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Lucky, if the Ultak® works, you don’t have to see your GP. If the pain returns, the best would be to see him. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote